# SDR USAA2015021000004

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N555AY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 8,489 hours, 3,487 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Lens
- Condition: Missing
- Location: Placard
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R MISSING EXIT PLACARD.  REPLACED MISSING EXIT LIGHT LENS COVER AT 4R DOOR.  OK FOR SERVICE.
